# SDR USAA2009061791499

- Difficulty date: June 16, 2009
- Submitted: June 17, 2009
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A321-211
- Aircraft serial: 3633
- Aircraft time: 2,716 hours, 945 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240005
- Part serial: FR2638
- Condition: Low Pressure
- Location: R1 Door
- Part time: 2,716 hours, 945 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1431 - LAX - EMERGENCY EGRESS SYSTEM - R-1 DOOR ASSIST BOTTLE PRESSURE SLIGHTLY LOW.  MAINTENANCE SERVICED R-1 DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002.
